Journal of Symbolic Logic

Review: Timothy Smiley, On Lukasiewicz's L-Modal System

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 27, Issue 1 (1962), 113.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734370

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Timothy Smiley, On Lukasiewicz's L-Modal System. J. Symbolic Logic 27 (1962), no. 1, 113. https://projecteuclid.org/euclid.jsl/1183734370


Export citation